# SDR AALA202310024617

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 76,089 hours, 35,718 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Jammed
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING WINDOW WOULD NOT CLOSE, IS JAMMED IN OPEN POSITION. MAINTENANCE LUBRICATED THE SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
